# SDR UALA2011050502201

- Difficulty date: May 4, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 82,330 hours, 10,088 cycles
- Engine: Pwa PW4056
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Gouged
- Location: Te Flap Xmsn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRANSMISSION LOWER ATTACH FITTING HAS 4 GOUGES.1- .5 INCHES LONG X .10" DEEP & MAX. .20" WIDE. 2 = .6" LONG X .150" DEEP & MAX DEPTH .20".3= .9" LONG X .150" DEEP & MAX WIDE= .20". 4 = 1.1" LONG X MAX. DEPTH .20" & MAX. WIDE= . 450".  ACP HFEC OF AREA PER NDT MM, NO CRACKS.  REPLACED TRANSMISSION PER MM.
